Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling
S. Peitz, S. Ober-Blöbaum, M. Dellnitz, Acta Applicandae Mathematicae 161 (2019) 171–199.
LibreCat | DOI
 

Filters and Search Terms

issn=0167-8019

Search

Filter Publications

Display / Sort

Export / Embed